My brother has brain damage due to a lack of oxygen to the brain following a heart attack. He has been given Flomax. Apparently, his bladder was not emptying completely. What questions should we ask his physician. What are alternate medications he can take?
Blurred vision and trouble sleeping are reported side effects of Flomax.
You should talk with your doctor if you are concerned about any side effects your brother may be experiencing.
Here is a link to other medicines that are similar to Flomax.
https://www.drugs.com/condition/benign-prostatic-hyperplasia.html - click on the drug name for more detailed information.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2012 • 1 answer
Posted 10 Jun 2013 • 5 answers
Posted 1 Jul 2014 • 1 answer
My problem is staying asleep. I am now on gabepentin it helps a little but I still only get about 3?
Posted 26 Oct 2014 • 4 answers
Posted 20 Jan 2016 • 2 answers